Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 33, NWS JSJ
NWS JSJ issued this flash flood warning at Sep 18, 2022, 8:21 AM CDT. It was in force for 24 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2022, 8:21 AM CDT (13:21 UTC)
- Expired
- Sep 19, 2022, 8:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The San Juan radar (TJUA), 22 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 11:36 AM CDT | HEAVY RAIN 2.21 | 1 Ese Rosa Sanchez, PR | MESONET STATION YBUP4 0.9 E ROSA SANCHEZ. |
| Sep 18, 12:49 PM CDT | FLASH FLOOD | Patillas, PR | GENERAL PUBLIC REPORTED IN SOCIAL MEDIA THAT THE POLICE STATION IN PATILLAS IN EXPERIENCED INCREASING FLOODING, WITH ALL THE OFFICERS TRAPPED INSIDE. |
| Sep 18, 1:25 PM CDT | FLASH FLOOD | 1 Nnw Lamboglia, PR | PUBLIC REPORTED TO AN NWS OFFICE THAT RIO DE APEADERO IS OUT OF ITS BANK AFFECTING ROAD PR 7757. ROAD IS IMPASSABLE AND STREAM FLOW CONTINUES TO RISE. |
| Sep 18, 1:42 PM CDT | FLOOD | 1 Sse Patillas, PR | SIGNIFICANT URBAN FLOODING REPORTED FROM A CITIZEN TO THE NWS SAN JUAN OFFICE AFFECTING MAIN ROAD PR 3. ROAD IS IMPASSABLE AND COMMUNITIES IN JARDIN DE PATILLAS HAVE BEEN CUT OFF OR TRAPPED. |
| Sep 18, 4:24 PM CDT | FLOOD | 1 Nw Yabucoa, PR | CALLE 5 IN YABUCOA IS FLOODED. |
| Sep 19, 12:45 AM CDT | HEAVY RAIN 2.87 | 1 Se Boqueron, PR | MESONET STATION GUVP4 0.6 SE BOQUERON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 268 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
276
WGCA52 TJSJ 181321
FFWSJU
PRC069-095-103-109-151-181715-
/O.NEW.TJSJ.FF.W.0033.220918T1321Z-220918T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
921 AM AST Sun Sep 18 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Humacao County in Puerto Rico...
Maunabo County in Puerto Rico...
Naguabo County in Puerto Rico...
Patillas County in Puerto Rico...
Yabucoa County in Puerto Rico...
* Until 115 PM AST.
* At 921 AM AST, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 1 and 4 inches
of rain have fallen. Significant additional rainfall is expected,
of at least 3 to 6 inches in the next several hours. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Yabucoa, Humacao, Maunabo, Patillas, Naguabo, Emajagua, Martorell,
La Fermina, Anton Ruiz, Playita, Punta Santiago, Palmas, Aguas
Claras, Roosevelt Roads, Comunas, Candelero Arriba, Rosa Sanchez,
El Negro, Bajandas and Palo Seco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1804 6609 1811 6605 1808 6601 1812 6588
1829 6581 1822 6566 1819 6568 1820 6574
1813 6578 1814 6581 1812 6578 1807 6580
1799 6588 1797 6598
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRS6 follow-up statements
959
WGCA52 TJSJ 181707 RRA
FFWSJU
PRC069-095-103-109-151-181915-
/O.EXT.TJSJ.FF.W.0033.000000T0000Z-220918T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
107 PM AST Sun Sep 18 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Humacao County in Puerto Rico...
Maunabo County in Puerto Rico...
Naguabo County in Puerto Rico...
Patillas County in Puerto Rico...
Yabucoa County in Puerto Rico...
* Until 315 PM AST.
* At 107 PM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 5 inches of rain have fallen. Additional rainfall amounts of
2 to 6 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of rivers, creeks and
streams, urban areas, highways, streets and
underpasses.
* Some locations that will experience flash flooding include...
Yabucoa, Humacao, Maunabo, Patillas, Naguabo, Emajagua, Martorell,
La Fermina, Anton Ruiz, Playita, Punta Santiago, Palmas, Aguas
Claras, Roosevelt Roads, Comunas, Candelero Arriba, Rosa Sanchez,
El Negro, Bajandas and Palo Seco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1804 6609 1811 6605 1808 6601 1812 6588
1829 6581 1822 6566 1819 6568 1820 6574
1813 6578 1814 6581 1812 6578 1807 6580
1799 6588 1797 6598
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RAM788
WGCA72 TJSJ 181835
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
235 PM AST Sun Sep 18 2022
PRC069-095-103-109-151-181915-
/O.CON.TJSJ.FF.W.0033.000000T0000Z-220918T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humacao PR-Maunabo PR-Naguabo PR-Patillas PR-Yabucoa PR-
235 PM AST Sun Sep 18 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM AST THIS
AFTERNOON FOR HUMACAO, MAUNABO, NAGUABO, PATILLAS AND YABUCOA
COUNTIES...
At 235 PM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 5 inches of rain have fallen. Additional rainfall amounts of 2
to 6 inches are possible in the warned area. Rain gauges indicate
that Rio Blanco and Rio Guayanes are already out of their banks.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1811 6605 1808 6601 1812 6588 1817 6586
1818 6584 1819 6583 1823 6583 1829 6581
1822 6566 1819 6568 1820 6574 1813 6578
1814 6581 1812 6578 1807 6580 1799 6588
1797 6598 1801 6605 1804 6605 1804 6609
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG367
WGCA52 TJSJ 181906
FFWSJU
PRC069-095-103-109-151-190415-
/O.EXT.TJSJ.FF.W.0033.000000T0000Z-220919T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
306 PM AST Sun Sep 18 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Humacao County in Puerto Rico...
Maunabo County in Puerto Rico...
Naguabo County in Puerto Rico...
Patillas County in Puerto Rico...
Yabucoa County in Puerto Rico...
* Until 1215 AM AST Monday.
* At 306 PM AST, Doppler radar and automated rain gauges indicate
hurricane rainbands producing heavy rain across the warned area.
Between 5 and 10 inches of rain have fallen since midnight.
Additional rainfall amounts of 2 to 6 inches are possible in the
warned area before 9 PM AST. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of mainstem rivers,
creeks and streams, urban areas, highways, streets and
underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Strong winds can knock branches off trees with deadly effect, avoid
traveling if at all possible.
&&
LAT...LON 1811 6605 1808 6601 1812 6588 1817 6586
1818 6584 1819 6583 1823 6583 1829 6581
1822 6566 1819 6568 1820 6574 1813 6578
1814 6581 1812 6578 1807 6580 1799 6588
1797 6598 1801 6605 1804 6605 1804 6609
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
WS322
WGCA52 TJSJ 190414
FFWSJU
PRC069-095-103-109-151-191000-
/O.EXT.TJSJ.FF.W.0033.000000T0000Z-220919T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1214 AM AST Mon Sep 19 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Humacao County in Puerto Rico...
Maunabo County in Puerto Rico...
Naguabo County in Puerto Rico...
Patillas County in Puerto Rico...
Yabucoa County in Puerto Rico...
* Until 600 AM AST.
* At 1214 AM AST, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 10 and 16
inches of rain have fallen since early morning on Sunday. The
expected rainfall rate is 0.5 to 1.5 inches per hour. Additional
rainfall amounts of 4 to 8 inches are possible in the warned area
due to hurricane rainbands. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of mainstem rivers, as
well as creeks and streams, urban areas, highways,
streets and underpasses.
* Rio Blanco continues in flood, causing flooding along low lying
areas of road number 191 and road number 31. Road 31 and 191 are
impassable. Road number 31 where it intersects with Road number
3(HWY 53)could become impassable. Road 182 in Yabucoa may be
flooded in several sectors.Road 184 impassable at Barrio Jagual.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1811 6605 1808 6601 1812 6588 1817 6586
1818 6584 1819 6583 1823 6583 1829 6581
1822 6566 1819 6568 1820 6574 1813 6578
1814 6581 1812 6578 1807 6580 1799 6588
1797 6598 1801 6605 1804 6605 1804 6609
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR
$$
WS895
WGCA52 TJSJ 190939
FFWSJU
PRC069-095-103-109-151-191300-
/O.EXT.TJSJ.FF.W.0033.000000T0000Z-220919T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
539 AM AST Mon Sep 19 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Humacao County in Puerto Rico...
Maunabo County in Puerto Rico...
Naguabo County in Puerto Rico...
Patillas County in Puerto Rico...
Yabucoa County in Puerto Rico...
* Until 900 AM AST.
* At 539 AM AST, Doppler radar and automated rain gauges indicated
heavy rain across the warned area. Between 10 and 19 inches of
rain have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. This additional rains will aggravate any ongoing river
flooding caused by Rio Guayanes in Yabucoa and Rio Blanco in Naguabo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1811 6605 1808 6601 1812 6588 1817 6586
1818 6584 1819 6583 1823 6583 1829 6581
1822 6566 1819 6568 1820 6574 1813 6578
1814 6581 1812 6578 1807 6580 1799 6588
1797 6598 1801 6605 1804 6605 1804 6609
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ICP/CVB505
WGCA72 TJSJ 191256
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
856 AM AST Mon Sep 19 2022
PRC069-095-103-109-151-191306-
/O.EXP.TJSJ.FF.W.0033.000000T0000Z-220919T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humacao PR-Maunabo PR-Naguabo PR-Patillas PR-Yabucoa PR-
856 AM AST Mon Sep 19 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 9 AM AST THIS MORNING FOR
HUMACAO, MAUNABO, NAGUABO, PATILLAS AND YABUCOA COUNTIES...
Please continue to heed remaining road closures. A Flood Watch
remains in effect until 600 PM AST today for portions of Puerto Rico
and Virgin Islands.
LAT...LON 1811 6605 1808 6601 1812 6588 1817 6586
1818 6584 1819 6583 1823 6583 1829 6581
1822 6566 1819 6568 1820 6574 1813 6578
1814 6581 1812 6578 1807 6580 1799 6588
1797 6598 1801 6605 1804 6605 1804 6609
$$
OMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 2:34 AM CDT, 5 hours 47 minutes earlier.
Area forecast discussion, Sep 18, 2:34 AM CDT, 5 hours 47 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
334 AM AST Sun Sep 18 2022
.SYNOPSIS...
Tropical Storm Fiona is now impacting the region, producing heavy
rainfall and tropical-storm-force winds, especially across the
eastern half of the CWA this morning. A Hurricane Warning remains
in effect for Puerto Rico, while a Tropical Storm Warning and a
Hurricane Watch remains in effect for the U.S. Virgin Islands.
Flash flooding and urban flooding, along with mudslides in areas
of higher terrain are possible, particularly across Puerto Rico.
Hurricane conditions are expected in Puerto Rico today and are
possible in the U.S. Virgin Islands this morning. Seas will
continue to be hazardous with possible wave heights up to 20 foot.
Conditions will continue to remain hazardous at least through
tomorrow.
Please follow the latest Hurricane Local Statement (HLSSJU) and
Tropical Cyclone Product (TCPAT2).
&&
.SHORT TERM...Tonight through Monday...
A Hurricane Warning remains in effect for Puerto Rico, while a
Tropical Storm Warning and a Hurricane Watch remains in effect
for the U.S. Virgin Islands. The northern side of Tropical Storm Fiona
has now reached the southeastern quadrant of the CWA and is
producing widespread rainfall and tropical-storm-force winds. The
heaviest rainfall will begin across the US Virgin Islands,
Vieques, Culebra, and eastern/southeastern Puerto Rico. Flooding
remains the greatest threat with this event and there has already
been several river gauges indicating stage levels near or over
flooding thresholds. The rainfall expectations for the event still
remain between 5 to 10 inches widespread and then 12 to 16 inches
with local maximum of 20 inches possible across eastern and
southern Puerto Rico. Flash flooding and urban flooding, along
with mudslides in areas of higher terrain are possible,
particularly across Puerto Rico.
With the latest Advisory, Tropical Storm Fiona Intermediate Advisory
Number 15A issued at 200 AM AST, there are no changes with the
watches and warnings in effect. A northwestward motion in the
track is expected to continue until Tuesday, with the center of
Fiona moving near or over Puerto Rico this afternoon or evening.
Hurricane conditions are expected in Puerto Rico today and are
possible in the U.S. Virgin Islands this morning.
Please follow the latest Hurricane Local Statement (HLSSJU) and
Tropical Cyclone Product (TCPAT2).
&&
.LONG TERM...Wednesday Through Sunday...
A wet pattern is expected to continue as generally southeasterly
flow will prevail in the lower level, filling the local atmosphere
with saturated air. The atmosphere will continue to be unstable
post-Fiona, therefore thunderstorms are expected throughout the
week. Due to days of continuous rainfall, soils across the islands
will be very saturated and the probability for flooding and
landslides will be elevated. Precipitable water values will remain
above normal and then will decrease by Thursday into the weekend
as patchy moisture moves over the region until about Sunday when a
tropical wave may pass over the region. A strong Tropical Upper
Tropospheric Trough (TUTT) may develop east of the region on
Friday. The position of this upper low and tropical wave will
determine how much rainfall will occur next weekend. Overall, for
the long term forecast, a diminishing wet pattern leading to a
normal weather pattern is expected with the greatest hazards being
urban and small stream flooding, isolated mudslides, and daily
thunderstorms.
&&
.AVIATION...At 18/06Z TC Fiona was centered nr 16.9N 65.5W abt 75
miles S of TISX movg WNW nr 7 kts. Fiona will cont to move on this
track with a gradual turn to the northwest Sunday and Sunday night.
Nmrs SHRA/SCT TSRA aft 18/09Z SE portion of FA spreading NW across
all of the FA by 18/16Z. SFC wnds incrg fm ENE 15-25/G30kt to 50-60
kt/g80kt near core. Fiona is expected to track across Cabo Rojo arnd
18/22Z. Mtn obscurations and MVFR to LIFR will be likely ovr PR/USVI
in rain bands and central core of Fiona.
&&
.MARINE...
Hazardous marine conditions are forecast for all of the local
waters for the next several days as Tropical Storm Fiona moves
across the CWA. Therefore, a Hurricane Warning is in effect for
all the local waters. Building seas up to 20 feet are expected
through Monday morning when Fiona is expected to leave the area.
Please note that high seas, high surf, and strong rip currents
will be life-threatening to those entering the water.
&&
.HYDROLOGY...
The most likely time period for the heaviest rainfall activity is
today early Monday. The areas most likely to receive the highest
rainfall accumulations are portions of eastern, interior and
southern Puerto Rico, where there is a potential for rainfall
totals to reach 12 to 16 inches with locally higher amounts to
around 20 inches. Across the Vieques and Culebra and the northern
coast of Puerto Rico the potential exists for rainfall totals to
reach 4 to 10 inches. Elsewhere, including the U.S. Virgin Islands
expect rainfall totals to range between 4 and 6 inches.
Considerable flash and urban flooding impacts are possible across
the interior and eastern and southern half of Puerto Rico from
this evening and Sunday. Across northwest Puerto Rico as well as
the US Virgin Islands, this rainfall may produce limited flash and
urban flooding impacts. Additionally, mudslides and rockfalls are
possible in areas of higher terrain. The threat of flooding will
continue into Monday-- mainly in Puerto Rico.
Several river gauges are showing stage levels reaching flooding
concern thresholds, especially the Rio Blanco in Naguabo.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Warning for PRZ001>013.
Flood Watch through Monday afternoon for PRZ001>013.
VI...Flood Watch through Monday afternoon for VIZ001-002.
Hurricane Watch for VIZ001-002.
Tropical Storm Warning for VIZ001-002.
&&
CAM/ICP/RC/CRS/GRS/LISIn the hours before
Local storm report, Sep 18, 6:52 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
752 AM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM DEBRIS FLOW YABUCOA 18.05N 65.88W
09/18/2022 YABUCOA PR 911 CALL CENTER
911 REPORTED FALLEN TREE AT CARRETERA
FRANCISCO SOSTRE JUST IN FRONT OF
COOPERATIVA DE YABUCOA. IN YABUCOA, PR.
&&
GRSLocal storm report, Sep 18, 7:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
858 AM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM DEBRIS FLOW 3 NE YAUCO 18.06N 66.83W
09/18/2022 YAUCO PR 911 CALL CENTER
911 REPORTED FALLEN TREES AT CARRETERA 375
IN YAUCO, PR.
&&
GRSLocal storm report, Sep 18, 8:02 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
902 AM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM DEBRIS FLOW 2 SSW LAS PIEDRAS 18.15N 65.88W
09/18/2022 LAS PIEDRAS PR 911 CALL CENTER
911 REPORTED FALLEN TREES AT CALLE RAFAEL
GOMEZ IN LAS PIEDRAS, PR.
&&
GRSLocal storm report, Sep 18, 8:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
907 AM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM DEBRIS FLOW 2 ENE AIBONITO 18.16N 66.23W
09/18/2022 AIBONITO PR 911 CALL CENTER
911 REPORTED FALLEN TREES AT CARRETERA 173
RAMAL 727, AFTER GALLERA LA PLATA IN
AIBONITO, PR.
&&
GRSLocal storm report, Sep 18, 8:08 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
908 AM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM DEBRIS FLOW MAUNABO 18.01N 65.90W
09/18/2022 MAUNABO PR 911 CALL CENTER
911 REPORTED FALLEN TREES AT CARRETERA 3 IN
MAUNABO, PR.
&&
GRSLocal storm report, Sep 18, 8:10 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
910 AM AST SUN SEP 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM DEBRIS FLOW ARROYO 17.98N 66.06W
09/18/2022 ARROYO PR 911 CALL CENTER
911 REPORTED FALLEN TREES AT CALLE B IN
BARRIO SINGAPUR, ARROYO PR.
&&
GRSThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:30 AM CDT | Coastal Flood Warning | JSJ | 22 hr | |
| Sep 18, 9:13 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Sep 18, 11:35 AM CDT | Flash Flood Warning | JSJ | 8 hr | |
| Sep 18, 12:07 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Sep 18, 12:30 PM CDT | Flash Flood Warning | JSJ | 16 hr | |
| Sep 18, 12:50 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Sep 18, 1:06 PM CDT | Flash Flood Warning | JSJ | 17 hr | |
| Sep 18, 1:23 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Sep 18, 1:50 PM CDT | Flash Flood Warning | JSJ | 29 hr | |
| Sep 18, 2:38 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Sep 18, 2:51 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Sep 18, 3:48 PM CDT | Flash Flood Warning | JSJ | 20 hr | |
| Sep 18, 4:19 PM CDT | Flash Flood Warning | JSJ | 27 hr | |
| Sep 18, 4:28 PM CDT | Flash Flood Warning | JSJ | 15 hr | |
| Sep 18, 5:58 PM CDT | Flash Flood Warning | JSJ | 17 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.